# SDR CALA0600039

- Difficulty date: January 22, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 57,116 hours, 29,927 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 69620143
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE WING CENTER SECTION REAR SPAR VERTICAL STIFFENER CRACKED AT LBL 6.15.  A REPAIR WAS INSTALLED IAW ECRA 5714-01014.  A DIP WAS ISSUED TO REINSPECT THE AREA EVERY 4,500 FLIGHT CYCLES AND TO REPLACE BOTH STIFFENERS PRIOR TO THE ACCUMULATION OF 15,000 FLIGHT CYCLES.
